MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3507680MC |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
07/07/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Since no lot number was provided, no manufacturing record evaluation review could be performed.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Reason for device explant and/or reoperation: the patient has not undergone explantation or reoperation at this time.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a patient underwent a breast augmentation primary with unspecified mentor gel breast implants and experienced bilateral capsular contracture baker grade unknown along with bilateral rupture post-operatively, which was confirmed during a physical exam.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.This report is for the second of two devices.See manufacturer report number 1645337-2024-02558 for contralateral side.
Additional Manufacturer Narrative
On apr 9, 2024, additional information was received indicating the explantation surgery is scheduled for (b)(6) 2024.On apr 18, 2024, additional information was received indicating the impacted products are mentor memorygel breast implants 680cc, serial numbers (b)(6).This report is for the right breast prosthesis.On apr 24, 2024, additional information was received indicating the date of event was jul 7, 2023.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: capsular contracture, rupture.Manufacturer¿s reference number: (b)(4).